# SDR USAA2014102000014

- Difficulty date: October 19, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 104,607 hours, 20,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AT 1L FLASHLIGHT INOPERATIVE.  R&R THE 1L FLASHLIGHT AND SEAL.
